# SDR ASAA2019070229929

- Difficulty date: July 2, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 7,258 hours, 1,896 cycles
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG #2 CHANNEL A & B SMR FAULT VIB SYSTEM (FAN POS IND) GROUNDED - YES. ITEM PLACED ON WATCH ITEM PER T/C 730000-L1-1-VAM WHEN THIS/THESE SMR FAULT(S) ARE REPAIRED, TASK 730000-L1-1 IS REQUIRED TO BE ASSIGNED AND ACCOMPLISHED BEFORE THE WATCH ITEM IS CLEARED. WATCH ITEM LIST UPDATED. SEAMC WILL NOTIFY.
